An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays

Title
An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays
Author(s)
박주현J.H. Koo[J.H. Koo]D.H. Ji[D.H. Ji]S.C. Won[S.C. Won]
Keywords
VARYING DELAYS; SYSTEMS; UNCERTAINTIES; LOGIC
Issue Date
201208
Publisher
ELSEVIER SCIENCE BV
Citation
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.17, no.8, pp.3399 - 3405
Abstract
This paper proposes an improved robust delay-dependent criterion for stability of genetic regulatory networks with delays which vary in an interval. A modified Lyapunov-Krasovskii functional is used to derive a sufficient condition in terms of linear matrix inequalities (LMIs) which can be easily solved by various convex optimization algorithms. The derived stability criterion is less conservative than ones in the literature. A numerical example and simulation results show the effectiveness of the proposed method. (C) 2011 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27488http://dx.doi.org/10.1016/j.cnsns.2011.12.016
ISSN
1007-5704
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE